# SDR UALA2012060303065

- Difficulty date: June 3, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 54,955 hours, 6,462 cycles
- Engine: Pwa PW4056
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Part number: 9806032001
- Part serial: 140
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOICE RECORDER AUDIO TEST FAILS PER MAINTENANCE CHECK.  HIGH PITCH NOISE IN HEADSET ALL THE TIME.  SECURED CONNECTOR ON BACK OF AREA MIC FOR HIGH PITCH NOISE AND FOUND CHANNEL 1 (1ST OBS) OF VOICE RECORDER UNIT INOPERATIVE.  REPLACED VOICE RECORDER PER MM, TESTED PER MM.
